CSpace
Homogeneous Distributions on Finite Dimensional Vector Spaces
Xue, Huajian
2018
Source PublicationJOURNAL OF LIE THEORY
ISSN0949-5932
Volume28Issue:1Pages:33-41
AbstractLet V be a finite dimensional vector space over a local field F . Let chi: F-x -> C-x be an arbitrary character of F-x . We determine the structure of the natural representation of GL(V) on the space S*(V)(chi) of chi-invariant distributions on V .
KeywordRepresentation Schwartz function tempered distribution degenerate principal series
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000431856000002
PublisherHELDERMANN VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30164
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Xue, Huajian. Homogeneous Distributions on Finite Dimensional Vector Spaces[J]. JOURNAL OF LIE THEORY,2018,28(1):33-41.
APA Xue, Huajian.(2018).Homogeneous Distributions on Finite Dimensional Vector Spaces.JOURNAL OF LIE THEORY,28(1),33-41.
MLA Xue, Huajian."Homogeneous Distributions on Finite Dimensional Vector Spaces".JOURNAL OF LIE THEORY 28.1(2018):33-41.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xue, Huajian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xue, Huajian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xue, Huajian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.